# SDR 97ZZZX4299

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3045H
- Make and model: Slnsby T67M260
- Aircraft serial: 2141
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Switch
- Part number: 12630423
- Condition: Malfunction
- Location: Elt
- Part time: 917 hours
- Component: Dornemargln
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN ANNUAL ELT INSPECTION, FOUND THE ELT SENSOR DID NOT COME ON.
